Thyroid UK

Please see my post and reply anyone 🙏🙏🙏🙏🙏😞

Please see my post and reply anyone 🙏🙏🙏🙏🙏😞

I have attached the image of all thyroid tests I had took til now right from 2016 to til 16th March 2018 .... From 2/12/2017 i started taking eltroxin 25 to 50 and to 75 and while I was on 75 MCG for a week I took the blood test on 16/1/2018 and was on 75 MCG for 25/2/2017 but I started feel so anxious and heart beat incresed alot to 120 something so got panic and reduced it to again 50 MCG and I was on 50 MCG for 3 weeks and took blood test yesterday... 16/3/2018 I was surprised tat antibodies have been reduced from 205 to 115 after reducing the dosage to 50 from 75 , although antibodies reduced ,ft3 ft4 TSH value is not satisfactory and am feeling alot more more more tired now a days , so please guide me what can I do to naturally Increase ft3 and ft4 and what dosage should I continue ??? Pls guide ..but weight wise no Increase or decrease am just the same weight of 50 kg for my 5'3" height confused alot ..

10 Replies
oldest • newest

Hi Amy

I understand your anxiousness needing some guidance with your blood ranges and why your still feeling unwell.

Are you under medical supervision or self funding?

I hope one of the admins sees your question soon to help you because I don't know about Hashimoto’s

Best wishes x

1 like
Reply

Under medical supervision only but not feeling well... No use 😞

Reply

Hi Amy1311,

Thanks for your past test results and I can see that you are hypothyroid.

You were very hypo on Nov and Dec 2017.

You were only on 75mcg for one week before you took a blood test, so I think that result may be skewed and it is normal to wait 6 weeks between each increase always taking note of your symptoms.

I believe you are now taking 50mcg of levo daily and if you've been on it for six weeks you should increase it to 75mcg and if you have palpitations again you will have to reduce. I would suggest reduce by 1/4 tablet and that may relieve palps.

However, quite a few members do get palpitations on levothyroxine and it might help (if it does happen again) to introduce some T3.

I developed palpitations myself on levo but found the addition of T3 helped relieve these unpleasant symptoms.

Sometimes it is the fillers/binders which can be affecting us and I have read that taking an anti-histamine tablet 1 hour before levo and if you don't have palps you need to change your make of levo.

Reply

You certainly look undermedicated now and checkingvthat the fillers aren't upsetting you is a good start at elimination. I'm presuming you always take the same brand? Sometimes we can't raise our meds because other things are deficient so have you had you Vit D, B12, folate and ferritin checked resently and were you optimal? (See SeasideSusie's posts for help there). Many of us supplement because we are low- but these help the Thyroid to work better. Upping vitamibsxetc takes time to work though depending how low you are. Have you tried alternating doses? (50/75). That may well help as well.

Reply

Ok mam Wil try tat 50/75 but feeling tat now too heart beat is high 😞 even in brain , pain is spreading from ears to hear 😞 I think some problem with nerves ... Wil takin Ashwagandha help ? Since takin eltroxin in the morning, when should I take Ashwagandha??

Reply

I don't know anything about Ashwagandha-sorry

Reply

Betea blockers with the the heart palps.

Reply

Anti microsmial antibodies is another word for TPO Antibodies. So you have Hashimoto's

Are you on strictly gluten free diet? If not it's likely to help

Ask GP to test for coeliac disease before starting. If test is negative you can start straight away, if it was positive for coeliac then need endoscopy first to check extent of damage so have to stay on gluten until endoscopy.

Essential to test vitamin D, folate, ferritin and B12. Always get actual results and ranges. Post results when you have them, members can advise

Hashimoto's affects the gut and leads to low stomach acid and then low vitamin levels

Low vitamin levels affect Thyroid hormone working

Poor gut function can lead leaky gut (literally holes in gut wall) this can cause food intolerances. Most common by far is gluten

According to Izabella Wentz the Thyroid Pharmacist approx 5% with Hashimoto's are coeliac, but over 80% find gluten free diet helps significantly. Either due to direct gluten intolerance (no test available) or due to leaky gut and gluten causing molecular mimicry (see Amy Myers link)

But don't be surprised that GP or endo never mention gut, gluten or low vitamins. Hashimoto's is very poorly understood

Changing to a strictly gluten free diet may help reduce symptoms, help gut heal and slowly lower TPO antibodies

Ideally ask GP for coeliac blood test first

thyroidpharmacist.com/artic...

thyroidpharmacist.com/artic...

amymyersmd.com/2017/02/3-im...

chriskresser.com/the-gluten...

scdlifestyle.com/2014/08/th...

drknews.com/changing-your-d...

thyroidpharmacist.com/artic...

Reply

Mam am already trying my best to b n gluten diet only... Due u have any idea regarding my fever??

Reply

And al the vit and iron values too there in the above blood test link.. pls see it !!

Reply

You may also like...